# SDR CA111109009

- Difficulty date: October 26, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bell 407
- Aircraft time: 3,594 hours
- Engine: Allsn 250C47B
- System (JASC): 7320 · Fuel Controlling System
- Part: Metering Valve
- Part number: 11407504A5
- Condition: Inoperative
- Location: Hmu
- Component: Hmu
- Component part number: M25010136
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, THE PILOT EXPERIENCED A RESTART FAULT CAUTION LIGHT.  HE THEN RETURNED TO BASE, DURING SHUTDOWN A FADEC DEGRADED CAUTION LIGHT CAME ON.  HE NOTIFIED MX STAFF.  THE FADEC SYS INDICATED THERE WAS A PROBLEM IN THE HMU METERING VALVE WITH A FAULT OF WFRRVF1T. THE HMU WAS REPLACED WITH A SERVICEABLE ONE. THE HMU WAS SENT  FOR INVESTIGATION.
